# SDR FDEA201409122593

- Difficulty date: September 12, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1460 STRINGER 26R FRAME UPPER FLANGE HAS CORROSION.  CORROSION REMOVED AND TREATED IAW SRM 51-10-02 REV 112 AND 51-20-01 REV 112. FOUND OUT OF LIMITS IAW SRM 53-00-07   FIG. 101 ALLOWABLE DAMAGE 2 REV 112. REPAIRED IAW EA F-5310-T0311233 PT1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
